Paralink Paralink Paracetamol Suppositories 180mg 10 Pack

€9.50

Code 902423


Add to Basket
Product Info

Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 months – 1 year (5 – 10 kg), use ½ suppository

Children 1 – 3 years (10 – 15kg), use 1 suppository

Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories

Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose.

DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. 

Other ingredients: Hard fat and macrogol stearate. 

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Paralink Suppositories contain Paracetamol, which is a painkiller suitable for children between the ages of 3 months and 6 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers associated with infections such as chicken pox, whooping cough, measles and mumps. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses. This pain medication is fast acting and is ideal when the child is also vomiting.

Who can use?

This medicine can be used by toddlers and children between the ages of 3 months and 6 years.

How to use?

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 months – 1 year (5 – 10 kg), use ½ suppository

Children 1 – 3 years (10 – 15kg), use 1 suppository

Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories

Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking this medication.

Common side effects.

There should be no side effects from this medication but if you do experience any, contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty